Has anyone her tried lowering their levothyroxine dose or gotten off of it successfully?
My doctor lowered it at last appointment and that was completely the wrong thing that do. All my symptoms got worse
I have Hashimoto's so I will always have to take meds.
off the wall question, how do you go about getting tested for Hashimotos, I have a feeling that may be what I have
the doctor can do a blood test to check your TPO antibodies. If they are high it's indicative of Hashimoto's.
I weaned myself off of it in a week’s time then switched over to NP Thyroid. Honestly, I don’t even know anymore if this one or any of them work?
So you feel no difference at all on the NP Thyroid?
Thanks for the feedback everyone. I hate the idea of being on these meds for life. Was hoping someone had been successful at at least lowering the dosage.
it feels strange having to rely on meds your whole life, I know. And sometimes I get bottled pills, then other times it’s a different pill in a different packaging…🤦♀️ (I have Medicaid)
I have hypothyroidism hashimoto's as well. What do you all do about that extra hair growth?
what hair growth are we talking? I pluck my chin hairs from PCOS 😂
lol. I have to going for laser treatments. Before that u was shaving. I could not stand it. I hid it from my husband for months. Then, I had him go with me to my Dr's so he can understand why it is so hard for me to loose weight.
thyroid pills, like other pills, can be manufactured by different companies. Some people say that because thyroid is measured in micrograms instead of milligrams, it can vary from brand to brand. You can ask your doctor to specify which brand to give you but if the pharmacy runs out of that brand, it can take a few days to get it back in stock so be sure to order refills a week in advance. Also, find out which generic brand your pharmacy stocks so you can tell your doctor which brand to specify. You don't want name brand on Medicaid. I've been on Medicaid before.
yes that’s good advice, but I’m not sure which generic brand is right for me…maybe it’s more important that I’m consistent? Thanks for the imput
hi I’m on medicade does that mean I’m getting just whatever meds ? I’m on levotyroxine. I didn’t know this till your post . Ty
I have been on the medication for 4 days and feel weird I also have vertigo I am over feeling like this 😕
Anyone with heart palpitations from the medication
if it’s to high
I stopped taking levothyroxine last year. I gained a lot of weight, I struggled with inflammation (puffy face) and lack of energy. Waves and waves of fatigue. I was constipated and miserable!
I started back up 9 months ago and I've never felt better!
I'm also taking gut health supplements so my LADIES, if you are looking for balance (glucose levels and microbiome activating power), energy and a mood enhancement, get with me!
☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision
Discover your Alikeness™ with people who are on the same journey, gain wisdom and get emotional relief in a secure & anonymous space.
Scan code or click below download the app